# SDR AALA20072177

- Difficulty date: November 10, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROW 24C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 24C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
